Gould, V. (2003) Semigroups of left quotients: existence, straightness and locality. Journal of Algebra, 267 (2). pp. 514-541. ISSN 0021-8693
Metadata
| Item Type: | Article |
|---|---|
| Authors/Creators: |
|
| Dates: |
|
| Institution: | The University of York |
| Academic Units: | The University of York > Faculty of Sciences (York) > Mathematics (York) |
| Depositing User: | York RAE Import |
| Date Deposited: | 14 May 2009 12:31 |
| Last Modified: | 14 May 2009 12:31 |
| Published Version: | http://dx.doi.org/10.1016/S0021-8693(03)00282-5 |
| Status: | Published |
| Publisher: | Elsevier Science B.V. |
| Identification Number: | 10.1016/S0021-8693(03)00282-5 |
| Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:6429 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online
CORE (COnnecting REpositories)
CORE (COnnecting REpositories)